# SDR USAASA03129

- Difficulty date: November 14, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 0885
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Shock Absorber
- Part number: D23592000
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE NOSE LANDING GEAR WOULD NOT RETRACT.  CREW RECEIVED ECAM MESSAGES 'SHOCK ABSORBER FAULT' AND 'SYS DISAGREE'.  THE FLIGHT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NOSE LANDING GEAR SHOCK ABSORBER.  OK FOR SERVICE.  (M)
